# SDR FOTR20006NR4888

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL AT 4 O`CLOCK POSITION T/E GOUGED.  REPAIRED ON FASI WO 20006, N/R 04888.  REPAIRED NR 3 ENGINE NOSE COWL T/E AT 4 O’CLOCK POSITION IAW B727 SRM 54-10-3 FIG 3, REV 102.  MATERIAL USED: ANGLE; 2024-T3, 0.063, DIM: 10.0 BY 2.0, FILLER; 2024-T3, 0.050, DIM: 1.50 BY 0.750, SHIM; 2024-T3, 0.050, DIM: 1.0 BY 1.125.  CUT OUT DIM: 1.50 BY 0.750.
